# SDR DHL2006745003

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD ENTRY WAY DEAD.  REMOVED AND REPLACED EXIT LIGHT BATTERIES IAW MM 33-50-71, OPS CKS GOOD P/N MISC-062.
